# SDR AALA20070374

- Difficulty date: February 20, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - SEAT MOUNTED EMERGENCY LIGHTS IN CABIN INOPERATIVE.  REPLACED BATTERY PACKS M00735 AND M10699 FOR SEAT MOUNTED EMERGENCY LIGHTS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
